Alert archive / Idaho / Flash Flood Warnings in 2015
Flash Flood Warning 11, NWS Spokane, WA
NWS Spokane, WA issued this flash flood warning at Jun 1, 2015, 6:55 PM PDT for Latah County, Lewis County, Nez Perce County, Idaho. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2015, 6:55 PM PDT (01:55 UTC)
- Expired
- Jun 1, 2015, 10:00 PM PDT
- In force
- 3 hr
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Latah County, ID, Lewis County, ID, Nez Perce County, ID
The radar
The Spokane radar (KOTX), 162 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 7:30 PM PDT | FLASH FLOOD | Lewiston, ID | RETAINING WALLS WASHED OUT IN PORT DISTRICT. MUCH ROCKS MUD AND DEBRIS COVERING ROADWAY. REPORT VIA FACEBOOK. |
| Jun 1, 7:30 PM PDT | FLASH FLOOD | Lewiston, ID | RETAINING WALL WASHED OUT ALONG NEZ PERCE DRIVE SPILLING MUD AND ROCKS INTO ROADWAY. REPORT VIA FACEBOOK. |
| Jun 1, 7:30 PM PDT | FLASH FLOOD | Lewiston, ID | WATER TO 6 INCHES DEEP IN PARKING LOT OF RED LION HOTEL. REPORT VIA BIG COUNTRY NEWS FACEBOOK. |
| Jun 1, 7:40 PM PDT | FLASH FLOOD | Lewiston, ID | STANDING WATER SEVERAL INCHES DEEP ON SOUTHWAY AVE. REPORT VIA FACEBOOK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 1.9 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 610 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1932 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
250
WGUS56 KOTX 020155
FFWOTX
IDC057-061-069-020500-
/O.NEW.KOTX.FF.W.0011.150602T0155Z-150602T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
655 PM PDT MON JUN 1 2015
THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LATAH COUNTY IN THE PANHANDLE OF IDAHO...
LEWIS COUNTY IN NORTH CENTRAL IDAHO...
NORTHERN NEZ PERCE COUNTY IN NORTH CENTRAL IDAHO...
* UNTIL 1000 PM PDT
* AT 653 PM PDT...THE PUBLIC REPORTED FLASH FLOODING FROM
THUNDERSTORMS MOVING THROUGH THE AREA. SEVERAL STORMS HAVE
PRODUCED AROUND AN INCH OF RAINFALL IN LESS THAN 30 MINUTES.
FLASH FLOODING WAS REPORTED UPSTREAM IN LEWISTON. UP TO ONE INCH
OF RAIN HAS ALREADY FALLEN OR WILL FALL SOON. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LEWISTON...MOSCOW...KAMIAH...LAPWAI...GENESEE...TROY...POTLATCH...
JULIAETTA...DEARY...CRAIGMONT...NEZPERCE...CULDESAC...KENDRICK...
BOVILL...PECK...ONAWAY...REUBENS...SOUTHWICK...JOEL AND GIFFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
&&
LAT...LON 4636 11702 4700 11702 4701 11633 4664 11633
4663 11645 4650 11645 4650 11637 4647 11637
4641 11630 4641 11619 4630 11613 4622 11601
4621 11615 4616 11619
$$
SB4 follow-up statements
664
WGUS76 KOTX 020236
FFSOTX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
736 PM PDT MON JUN 1 2015
IDC057-061-069-020500-
/O.CON.KOTX.FF.W.0011.000000T0000Z-150602T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LATAH ID-LEWIS ID-NEZ PERCE ID-
736 PM PDT MON JUN 1 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM PDT FOR
LATAH...LEWIS AND NORTHERN NEZ PERCE COUNTIES...
AT 730 PM PDT...THE HEAVY THUNDERSTORMS PRODUCING TORRENTIAL
RAINFALL CONTINUE ACROSS LATAH AND NORTHERN NEZ PERCE COUNTIES WITH
SOME IMPROVEMENT IN LEWIS AND SOUTHERN NEZ PERCE COUNTIES.
SEVERAL AREAS HAVE REPORTED OVER AN INCH OF RAINFALL WHICH FELL IN
LESS THAN 45 MINUTES. ROAD WASHOUTS AND FLOODING OF BUILDINGS WILL
REMAIN POSSIBLE FOR THE NEXT FEW HOURS AS RAIN CONTINUES. MORE
THUNDERSTORMS ARE APPROACHING FROM THE SOUTH. AT THIS TIME...THESE
ARE NOT AS INTENSE AS THE PREVIOUS STORMS MAY WILL BE CAPABLE OF
HEAVY DOWNPOURS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LEWISTON...MOSCOW...KAMIAH...LAPWAI...GENESEE...TROY...POTLATCH...
JULIAETTA...DEARY...CRAIGMONT...NEZPERCE...CULDESAC...KENDRICK...
BOVILL...PECK...ONAWAY...REUBENS...SOUTHWICK...JOEL AND GIFFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4636 11702 4700 11702 4701 11633 4664 11633
4663 11645 4650 11645 4650 11637 4647 11637
4641 11630 4641 11619 4630 11613 4622 11601
4621 11615 4616 11619
$$
SB976
WGUS76 KOTX 020324
FFSOTX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
824 PM PDT MON JUN 1 2015
IDC061-020332-
/O.CAN.KOTX.FF.W.0011.000000T0000Z-150602T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEWIS ID-
824 PM PDT MON JUN 1 2015
...THE FLASH FLOOD WARNING FOR LEWIS COUNTY IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.
LAT...LON 4647 11700 4700 11702 4701 11633 4664 11633
4663 11645 4651 11652 4647 11667
$$
IDC057-069-020500-
/O.CON.KOTX.FF.W.0011.000000T0000Z-150602T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LATAH ID-NEZ PERCE ID-
824 PM PDT MON JUN 1 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM PDT FOR
LATAH AND NORTHWESTERN NEZ PERCE COUNTIES...
AT 822 PM PDT...THE THREAT FOR HEAVY RAIN IS SLOWLY TAPERING OFF.
LIGHT TO MODERATE RAINS REMAIN IN THE WARNED AREA BUT SHOULD BEGIN
DECREASING FROM SOUTH TO NORTH OVER THE NEXT HOUR OR TWO.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MOSCOW...GENESEE...TROY...POTLATCH...JULIAETTA...DEARY...KENDRICK...
BOVILL...ONAWAY...SOUTHWICK...JOEL...LENORE...HARVARD AND HELMER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4647 11700 4700 11702 4701 11633 4664 11633
4663 11645 4651 11652 4647 11667
$$
SB651
WGUS76 KOTX 020429
FFSOTX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
929 PM PDT MON JUN 1 2015
IDC069-020438-
/O.CAN.KOTX.FF.W.0011.000000T0000Z-150602T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEZ PERCE ID-
929 PM PDT MON JUN 1 2015
...THE FLASH FLOOD WARNING FOR NORTHWESTERN NEZ PERCE COUNTY IS
CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.
LAT...LON 4685 11681 4700 11702 4701 11633 4673 11634
4678 11657
$$
IDC057-020500-
/O.CON.KOTX.FF.W.0011.000000T0000Z-150602T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LATAH ID-
929 PM PDT MON JUN 1 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM PDT FOR
CENTRAL LATAH COUNTY...
AT 928 PM PDT...TRAINED WEATHER SPOTTERS REPORTED MODERATE RAINS
STILL FALLING. MUDSLIDES OR FLASH FLOODING WILL REMAIN A THREAT
FOR THE NEXT HOUR.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
POTLATCH...DEARY...BOVILL...ONAWAY...HELMER AND HARVARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4685 11681 4700 11702 4701 11633 4673 11634
4678 11657
$$
SB068
WGUS76 KOTX 020454
FFSOTX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
954 PM PDT MON JUN 1 2015
IDC057-020503-
/O.EXP.KOTX.FF.W.0011.000000T0000Z-150602T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LATAH ID-
954 PM PDT MON JUN 1 2015
...THE FLASH FLOOD WARNING FOR CENTRAL LATAH COUNTY WILL EXPIRE AT
1000 PM PDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT TO LIFE AND PROPERTY.
LAT...LON 4685 11681 4700 11702 4701 11633 4673 11634
4678 11657
$$
SBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 4:23 PM PDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jun 1, 4:23 PM PDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
423 PM PDT MON JUN 1 2015
.SYNOPSIS...
It will be quite stormy this evening into the overnight hours as a
vigorous spring storm system moves into the Inland Northwest. Some
storms will be capable of hail and torrential rains this evening.
Showers and isolated thunderstorms will linger into Tuesday.
Temperatures Tuesday and Wednesday will be relatively cool. Much
warmer weather is expected Friday through the weekend with high
temperatures in the mid 80s to low 90s.
&&
.DISCUSSION...
Tonight: Active weather will continue tonight as a negatively
tilted trough lifts into Washington, guided by a strong shortwave
and surface front. Moderate instability and marginal shear exists
across SE WA into southern ID panhandle by mid afternoon and into
the evening with the main threat being large hail and very heavy
rain. Pwats of near three quarters of an inch will be over the
region through the night. The weather threat will change to heavy
rain as the convection develops into a slow moving line that
stalls out over the northern zones. Could see rainfall amounts of
up to half inch in less than 6 hours. A flash flood watch remains
in effect through the night across much of eastern Washington and
north Idaho. /rfox
Tuesday through Thursday night...The upper level low and associated
cold pool aloft will settle over the Inland Northwest through at
least Wednesday. This will keep the threat of showers and afternoon
thunderstorms elevated for the higher terrain surrounding the
Columbia Basin with a lower threat for the basin. A surface low will
form over eastern Washington that will direct moisture into the
northern and eastern zones while the cold pool aloft settles over
the forecast area and a multitude of shortwave impulses pivot around
the upper low. This will provide the moisture, lift and instability
for scattered to numerous showers through Wednesday along with some
thunderstorm activity during peak daytime heating. By Wednesday
night the upper low will start to weaken and the areal coverage of
showers will diminish from south to north and mainly be confined to
the higher terrain along our northern border. By Thursday night the
trough continues to weaken and will finally move off to the east.
This will bring an end to the showers and usher in a dry period just
in time for the weekend. Daytime temperatures will start out rather
cool for Tuesday then trend warmer as showers diminish and the low
moves out of the area. /Kelch
Friday through Monday: There is good agreement between the
morning runs of the medium range models. Forecast confidence is
pretty high that we will see a return of summer-like temperatures
this weekend. The GFS, ECMWF, Canadian and the ensembles all point
to a return to split flow Friday with the southern branch carving
another big trough into California. Good news for the Golden
State. There should be more showers this weekend in California,
Nevada and Arizona...but not enough to bring any long term drought
relief. For Washington and Idaho, a blocking ridge will set up
shop pushing our 850mb temperatures above 20C this weekend. High
temperatures in the mid 80s to low 90s will be a good bet Saturday
through at least Monday. /GKoch
&&
.AVIATION...
00Z TAFS: Showers and thunderstorms will increase in areal
coverage this afternoon and spread north across Eastern WA and N
Idaho. The strongest thunderstorms in the region are expected to
be across southeast WA and up into the central ID Panhandle, with
large hail and heavy downpours the main threats. TAF sites that
may be impacted by these stronger thunderstorms include KGEG,
KSFF, KCOE, KPUW and KLWS with a smaller threat possible at KEAT
and KWMH as well. Torrential rainfall with thunderstorms may also
result in MVFR vis and cigs at times. /EK
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 54 67 50 69 50 73 / 90 60 30 20 20 20
Coeur d'Alene 53 65 49 68 48 73 / 90 70 60 30 30 20
Pullman 50 65 45 67 44 71 / 70 50 40 20 20 20
Lewiston 56 72 52 74 52 78 / 70 60 50 30 20 20
Colville 56 67 50 70 48 76 / 90 90 80 40 40 30
Sandpoint 54 64 49 67 47 73 / 90 90 80 60 40 30
Kellogg 51 64 45 67 44 72 / 100 80 70 40 30 20
Moses Lake 56 74 51 75 51 79 / 50 30 20 20 10 10
Wenatchee 58 71 54 73 55 79 / 60 40 20 20 10 10
Omak 56 69 50 71 49 79 / 80 80 50 40 30 20
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Flash Flood Watch through late tonight for Central Panhandle
Mountains-Coeur d'Alene Area-Idaho Palouse-Northern
Panhandle.
WA...Flash Flood Watch through late tonight for East Slopes Northern
Cascades-Northeast Mountains-Okanogan Highlands-Okanogan
Valley-Spokane Area-Upper Columbia Basin-Waterville Plateau-
Wenatchee Area.
&&Hazardous weather outlook, Jun 1, 7:02 AM PDT, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KOTX 702 AM PDT MON JUN 1 2015 IDZ001>004-026-027-WAZ031>038-041>044-021415- NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU- 702 AM PDT MON JUN 1 2015 This Hazardous Weather Outlook is for portions of North Idaho... North Central Idaho...Central Washington...East Central Washington...North Central Washington...Northeast Washington and Southeast Washington. .DAY ONE...TODAY AND TONIGHT A low pressure system will bring a good chance for thunderstorms across the region today into tonight. Some storms could be strong to severe producing large hail and damaging winds. Heavy rain is also likely with these storms...increasing the risk of flash flooding or debris flows, especially for areas located in steep terrain and near wildfire burn scars. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY No hazardous weather is expected at this time.
In the hours before
Special weather statement, Jun 1, 6:00 PM PDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
600 PM PDT MON JUN 1 2015
IDZ027-020145-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES ID-
600 PM PDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LEWIS COUNTY UNTIL 645 PM
PDT...
AT 559 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF CRAIGMONT...OR 21 MILES NORTHWEST OF GRANGEVILLE...
MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CRAIGMONT...NEZPERCE AND MOHLER.
LAT...LON 4610 11663 4637 11631 4622 11610 4621 11615
4615 11620 4619 11633 4620 11643 4620 11644
4619 11646 4612 11648 4612 11651 4603 11651
4602 11656
TIME...MOT...LOC 0059Z 223DEG 18KT 4611 11647
SBLocal storm report, Jun 1, 6:08 PM PDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
608 PM PDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM FLASH FLOOD WAHA 46.21N 116.85W
06/01/2015 NEZ PERCE ID PUBLIC
VERY HEAVY DOWNPOUR WASHED OUT ROAD SURFACE AND DAMAGED
DRIVEWAYS ON WAHA GLENN ROAD. 1/2 INCH HAIL COVERS THE
GROUND.
&&
MATSpecial weather statement, Jun 1, 6:21 PM PDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
621 PM PDT MON JUN 1 2015
IDZ027-020145-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES ID-
621 PM PDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LEWIS AND
NORTHEASTERN NEZ PERCE COUNTIES UNTIL 645 PM PDT...
AT 620 PM PDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR OROFINO TO 9 MILES
SOUTHWEST OF KOOSKIA TO 7 MILES SOUTHEAST OF WHITE BIRD...AND MOVING
EAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KAMIAH...NEZPERCE AND MOHLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4617 11625 4617 11630 4634 11640 4635 11636
4640 11636 4647 11641 4646 11634 4641 11630
4641 11619 4630 11613 4623 11601 4621 11605
4621 11615 4615 11620
TIME...MOT...LOC 0120Z 261DEG 25KT 4643 11635 4608 11616 4571 11616
SBSpecial weather statement, Jun 1, 6:45 PM PDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 645 PM PDT MON JUN 1 2015 WAZ036-037-020230- NORTHEAST MOUNTAINS WA-SPOKANE AREA WA- 645 PM PDT MON JUN 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STEVENS...NORTH CENTRAL SPOKANE AND SOUTHERN PEND OREILLE COUNTIES UNTIL 730 PM PDT... AT 644 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CHATTAROY...OR 13 MILES NORTH OF SPOKANE...MOVING NORTH AT 5 MPH. DIME TO NICKEL SIZE HAIL...TORRENTIAL DOWNPOURS...AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. FLOODING WILL BE POSSIBLE UNDER THIS STORM. LOCATIONS IMPACTED INCLUDE... DEER PARK...CHATTAROY...COLBERT...CLAYTON...ELK AND MILAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4778 11736 4780 11752 4808 11759 4803 11721 TIME...MOT...LOC 0144Z 201DEG 6KT 4786 11747 SB
Local storm report, Jun 1, 6:51 PM PDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
651 PM PDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG 2 ESE CULDESAC 46.36N 116.63W
06/01/2015 NEZ PERCE ID LAW ENFORCEMENT
TREES DOWN ON HWY 395.
&&
MATLocal storm report, Jun 1, 6:53 PM PDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
653 PM PDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HEAVY RAIN SSW JULIAETTA 46.57N 116.71W
06/01/2015 M1.10 INCH LATAH ID TRAINED SPOTTER
1.10 INCHES OF RAIN IN PAST 20 MINUTES
&&
MATThe office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 5:22 PM PDT | Special Weather Statement | OTX | Lewis, Nez Perce | 53 min |
| Jun 1, 5:33 PM PDT | Severe Thunderstorm Warning | OTX | Lewis, Nez Perce | 42 min |
| Jun 1, 6:00 PM PDT | Special Weather Statement | OTX | Lewis | 45 min |
| Jun 1, 6:12 PM PDT | Severe Thunderstorm Warning | OTX | Latah, Nez Perce | 44 min |
| Jun 1, 6:21 PM PDT | Special Weather Statement | OTX | Lewis | 24 min |
| Jun 1, 6:31 PM PDT | Areal Flood Advisory | OTX | Latah, Lewis, Nez Perce | 3 hr |
| Jun 1, 8:33 PM PDT | Areal Flood Advisory | OTX | Kootenai | 3 hr |
| Jun 1, 8:48 PM PDT | Areal Flood Advisory | OTX | Bonner | 3 hr |
| Jun 1, 8:59 PM PDT | Flash Flood Warning | OTX | Kootenai | 3 hr |
| Jun 1, 9:17 PM PDT | Flash Flood Warning | OTX | Bonner | 3 hr |
| Jun 1, 9:51 PM PDT | Areal Flood Advisory | OTX | Bonner, Boundary | 3 hr |
Nearby
Flash Flood Warnings in Idaho, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.